MAUDE Adverse Event Report: CAREFUSION TEXIUM NEEDLE-FREE SYRINGE, 3 ML; SYRINGE, PISTON

CAREFUSION TEXIUM NEEDLE-FREE SYRINGE, 3 ML; SYRINGE, PISTON
Model Number MY8003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that a leak occurred between the syringe 3ml and the bonded texium connector during a velcade injection.The customer further stated that there were no adverse effects caused to the patient from the event.
 
Additional Manufacturer Narrative
The customer¿s report that leakage occurred during the injection between the syringe and texium was not confirmed.The texium bonded syringe was visually inspected for incomplete bonding engagements or damages to the components.Visual inspection did not observe any damages, tool marks, or anomalies.Functional testing resulted in no leaking.Pressure testing also found no anomalies with the returned product.The root cause of the customer¿s report was not identified.
 
Event or Problem Description

Brand Name
TEXIUM NEEDLE-FREE SYRINGE, 3 ML
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9234433
Report Number9616066-2019-02971
Device Sequence Number2483703
Product Code FMF
UDI-Device Identifier10885403221651
UDI-Public10885403221651
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMY8003
Device Catalogue NumberMY8003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-BD NEEDLE AND NEEDLE GUARD, TD 9/24/19